# SDR 2007UALA01554

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 54,896 hours, 20,296 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTER CYLINDER JUST ABOVE INNER THREADS FOR GLAND NUT IS HEAVILY CORRODED.
